# SDR AUS20030346

- Difficulty date: February 2, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 207A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 16,864 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOORPOST BULKHEAD CRACKED AS INDICATED IN AD/C207/32.2.
